Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sooooo Dizzy! elizabeth1

Posted by Dr. Bob on April 21, 2004, at 12:03:13

In reply to Sooooo Dizzy!, posted by elizabeth1 on April 21, 2004, at 9:52:25

> Hi, I have been on various anti-depressants for the last 5 or 6 years--the last year of which I have been taking lexapro. Just 2 weeks ago my doctor suggested that I go off of it and see how I feel. She instructed me to take half my normal dose for the first week and the 2nd week to take that dose every other day. Well, today ends my last dose. Too bad I feel too sick to celebrate. I have been feeling so incredibly dizzy and light-headed. I feel useless at work and no better at home. I usually work out religiously, but have not felt up to doing that either. The dizziness is weird...it is more like constant zaps to the brain (like an electric current). Everything seems to be moving in slow motion and I sort of feel disconnected from my body. Anyone else experiencing this?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:338382
URL: http://www.dr-bob.org/babble/20040417/msgs/338382.html